# SDR 95ZZZX3383

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- System (JASC): 5753 · Trailing Edge Flaps
- Part: End Cap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A CRACK OF 1.5 INCHES WAS FOUND 4 INCHES INBOARD OF OUTBOARD END CAP 3 INCHES FROM TRAILING EDGE.  STOPPED DRILLED AND INSTALLED DOUBLER.
